# SDR SWIA2023090529

- Difficulty date: June 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 7,695 hours, 4,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP DENTED ON FRAME 3 BETWEEN STGR 18 AND 19 (FILED CLOSED)REMOVED AND REPLACED SHEAR CLIP LOCATED ON FR.3 BETWEEN STGR 18 AND 19 (REF. P/N 170-03772-001) WITH A SERVICEABLE UNIT IN REFERENCE TO SRM 51-41-00 AND ETD 2023-170-016085 REV./ DATED 06-30-2023. COMPLEATED TASK CARD 51-00-00-002-SKY-U. SEE ML 26808345 FOR NDT INSPECTION.
